MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS SEGMENTAL COMPONENT 40MM; LPS AND S-ROM : KNEE ACCESSORY

DEPUY ORTHOPAEDICS INC US LPS SEGMENTAL COMPONENT 40MM; LPS AND S-ROM : KNEE ACCESSORY
Model Number 1987-07-040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Fluid Discharge (2686)
Date of Event 11/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presents with a draining wound.Surgeon suspects infection and finds puss in the knee.Surgeon performs a one stage knee revision with a dual set up and placement of antibiotic beads.Two surgery dates relate to this der as a poly exchange was performed on (b)(6) 2021 where a der was submitted.Cement utilized was a depuy product, however part and lot info are unavailable as it is hospital owned and not on a paperwork.Doi: (b)(6) 2021, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.All available x-rays and photographs were reviewed.It is not possible to confirm, a depuy's product failure, as well as a relation between the adverse event and the reported product.Depuy synthes considers, the investigation closed at this time.Should additional information be received, the information will be reviewed.And the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LPS SEGMENTAL COMPONENT 40MM
Common Device Name
LPS AND S-ROM : KNEE ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS 1818910
700 orthopaedic dr
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12923000
Report Number1818910-2021-27001
Device Sequence Number17534964
Product Code JWH
UDI-Device Identifier10603295078548
UDI-Public10603295078548
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-07-040
Device Catalogue Number198707040
Device Lot NumberJD4964
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2021
Supplement Date Received by Manufacturer01/10/2022
Initial Report FDA Received Date12/03/2021
Supplement Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATT REV SLV LPS FEM ADP +0; ATTUNE REV LPS INSRT XXSM 12MM; ATUN FEM SLV M/L 30MM FULL POR; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM14X60MM; ATUNE PRESSFIT STR STEM18X60MM; ATUNE REV RP TIB BASE SZ 5 CEM; CONTROL CABLE W/CABLE SLEEVE; LPS DISTAL FEM COMP XXSM LT; LPS SEGMENTAL COMPONENT 40MM; LPS SEGMENTAL COMPONENT 65MM; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexMale
Patient Weight185 KG